Research

Nonlinear modeling of delaminated struts


Reference:

Hunt, G. W., Hu, B., Butler, R., Almond, D. P. and Wright, J. E., 2004. Nonlinear modeling of delaminated struts. AIAA Journal, 42 (11), pp. 2364-2372.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHunt, G. W., Hu, B., Butler, R., Almond, D. P. and Wright, J. E.
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13046

Export

Actions (login required)

View Item